Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Errata: Dov Jarden, Recurring sequences, second edition, Riveon Lematematika, Jerusalem, 1966

Authors: Michael A. Morrison and John D. Brillhart
Journal: Math. Comp. 26 (1972), 1029-1030
MSC: Primary 10A35
MathSciNet review: 0313176
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A35

Retrieve articles in all journals with MSC: 10A35

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society